# SDR YENA201708140662

- Difficulty date: August 14, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N593JB
- Make and model: Airbus A320-232
- Aircraft serial: 2280
- Aircraft time: 52,532 hours, 18,539 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Part serial: 6158
- Condition: Failed
- Location: E/E Bay
- Part time: 52,543 hours, 18,539 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ODOR OF ELECTRICAL SMOKE IN THE COCKPIT,  SOUNDS AND VIBRATIONS FROM BELOW FLIGHT DECK DOOR.  SHORTLY AFTER, RECEIVED AN ECAM VENT EXTRACT FAULT.   R & R FAN EXTRACT AND BLOWER IAW AMM 21-26-01.  OPS CHECKED NORMAL, NO DEFECTS NOTED.
